Ask an expert
Question

19 Jan 2010

uhm help
I don’ t know what’ s going on i go to the loo a lot 5 times sometimes more in 5 hours (is this normal)
I did a pregnancy test a week ago it was negative, but my nipples was sore now my boobs are getting painful, i can’ t drink too much coffee 4 cups I’ m nauseous, since Monday I’ m over tired.
I was on the injection and left it in November 2009 on the 1st of January i had spotting but was not a flow just this now and then spotting and very irritating it was too little to use anything. I feel like doing nothing.
It seems my stomach area is swollen but i really can’ t tell.
This is all new to me and i do not know what to do
Answer 202 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The frequent urination could be a bladder infection or irritable bladder. Coffee also causes you to pass more urine, so cut down on this. Your other symptoms could be your body adjusting to stopping the Nuristerate. It should settle down with time.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9472 votes
No
68% - 20299 votes
Vote